Treatment For Vaginal Discharge?
I have vaginal discharge and have gone to the doctor for treatment, first given medicine to drink for 5 days. After my control, I was given the drug flagystatin u0026 betadine which must be included in the ms.v. after morning my bowels came out white and there was a lot of mucus.. from the doctor I was told it would come out like that, so I took it easy.. this was given 4 pills, for further use do I have to use it every night? and when should I use the betadine spray? what happened after the medicine with the bullet ran out for 4 nights, and after that in the morning I sprayed it with betadine? rnPlease for the info..thank you
Some causes of vaginal discharge are known to be bacterial infections such as bacteria and fungi. Medicines that are in the form of bullets inserted into the vagina that you use contain antibacterial and fungal, namely metronidazole and nystatin. How to use it according to the doctor's instructions, based on clinical findings during direct examination. But generally this drug is used 1x/day for 7-10 days. Before running out of drugs, you should return to the doctor for an evaluation and consideration of whether or not the drug is continued.
Regarding the use of betadine spray, try to consult your prescribing doctor again. So far, the use of betadine spray is feared to disrupt the normal flora in the vagina which serves as a natural protector of the vagina from pathogenic (disease-causing) germs. It is possible that the prescribing doctor has other considerations using betadine spray for your complaints.
Some tips to maintain vaginal health:
Clean the vagina with clean warm water without soap regularly, especially after urinating Choose cotton underwear that is not too tight, avoid wearing tight and moist underwear During menstruation make sure you change your pads every 4 hours to prevent susceptibility to infection Hopefully useful
dr. Muhammad Fadhil